Translator Disclaimer
December 2005 Sobolev tests of goodness of fit of distributions on compact Riemannian manifolds
P. E. Jupp
Ann. Statist. 33(6): 2957-2966 (December 2005). DOI: 10.1214/009053605000000697

Abstract

Classes of coordinate-invariant omnibus goodness-of-fit tests on compact Riemannian manifolds are proposed. The tests are based on Giné’s Sobolev tests of uniformity. A condition for consistency is given. The tests are illustrated by an example on the rotation group SO(3).

Citation

Download Citation

P. E. Jupp. "Sobolev tests of goodness of fit of distributions on compact Riemannian manifolds." Ann. Statist. 33 (6) 2957 - 2966, December 2005. https://doi.org/10.1214/009053605000000697

Information

Published: December 2005
First available in Project Euclid: 17 February 2006

zbMATH: 1085.62065
MathSciNet: MR2253109
Digital Object Identifier: 10.1214/009053605000000697

Subjects:
Primary: 62F03, 62F05, 62H11

Rights: Copyright © 2005 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.33 • No. 6 • December 2005
Back to Top